# SDR UPS97824040

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 97540241
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 1 CARGO PIT AT FS 280 RT SIDE FLOORBEAM SUPPORT FITTING IS CRACKED AT BOTTOM.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21 AND 51-1-20D.
